Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 55, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Mar 30, 2007, 11:24 AM CDT for Mitchell County, Texas. It took effect at Mar 30, 2007, 11:29 AM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2007, 11:24 AM CDT (16:24 UTC)
- In effect from
- Mar 30, 2007, 11:29 AM CDT
- Expired
- Mar 30, 2007, 2:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Whole counties
County Mitchell County, TX
The radar
The San Angelo radar (KSJT), 112 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 4.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1725 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 351 m²/s²
- 0-3 km storm-relative helicity
- 553 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KMAF 301629 FFWMAF TXC335-301930- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1124 AM CDT FRI MAR 30 2007 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... MITCHELL COUNTY IN WEST TEXAS... * UNTIL 230 PM CDT * AT 1122 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER MUCH OF MITCHELL COUNTY...INCLUDING COLORADO CITY AND STATE HIGHWAYS 163 AND 208. LOCAL STORM SPOTTERS HAVE REPORTED MINOR STREET FLOODING IN COLORADO CITY. ADDITIONAL SHOWERS AND THUNDERSTORMS WITH RAINFALL RATES UP TO ONE AND ONE HALF INCHES PER HOUR WILL MOVE NORTHEAST ACROSS MITCHELL COUNTY THROUGH 230 PM. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WESTBROOK...LORAINE...CUTHBERT...COLORADO CITY AND INTERSTATE 20. ADDITIONAL RAINFALL IS EXPECTED THIS AFTERNOON WHICH COULD INCREASE THE POTENTIAL FOR FLOODING IN THE WARNED AREA. MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN. TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3210 10116 3210 10068 3251 10067 3251 10117 $$
1 follow-up statement
000 WGUS74 KMAF 301709 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1209 PM CDT FRI MAR 30 2007 TXC335-301930- MITCHELL- 1209 PM CDT FRI MAR 30 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR MITCHELL COUNTY... AT NOON CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER MUCH OF CENTRAL AND EASTERN MITCHELL COUNTY. AT NOON CDT...A LOCAL RADIO STATION IN COLORADO CITY RELAYED REPORTS OF VERY HEAVY RAIN...WITH STREET FLOODING ONGOING IN THE COMMUNITY OF LORAINE. NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES THAT 1 TO 2 INCHES OF RAIN HAS FALLEN ACROSS PORTIONS OF EASTERN AND SOUTHERN MITCHELL COUNTY SINCE 11 AM...WITH ISOLATED AMOUNTS NEAR 3 INCHES OVER SOUTHEASTERN MITCHELL COUNTY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WESTBROOK...LORAINE...CUTHBERT...COLORADO CITY...AS WELL AS INTERSTATE 20 NEAR LORAINE...AND STATE HIGHWAYS 163 AND 208 SOUTH OF COLORADO CITY. MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING. LAT...LON 3210 10116 3210 10068 3251 10067 3251 10117 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 3:38 AM CDT, 7 hours 46 minutes earlier.
Area forecast discussion, Mar 30, 3:38 AM CDT, 7 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 338 AM CDT FRI MAR 30 2007 .SHORT TERM... CUTOFF LOW CONTINUES TO SWIRL OVER THE FOUR CORNERS EARLY THIS MORNING...WITH A STRONG SHORTWAVE TROUGH DROPPING SOUTHWARD AROUND THE WESTERN PERIPHERY OF SAME ACCORDING TO WATER VAPOR IMAGERY. MEANWHILE...A COLD FRONT WAS DROPPING SOUTH THROUGH THE EASTERN NEW MEXICO PLAINS AND TEXAS PANHANDLE. COPIOUS LOW LEVEL MOISTURE WAS STREAMING NORTHWESTWARD INTO THE PECOS RIVER VALLEY...LIKELY DUE TO THE STRONG HEIGHT FALLS BEGINNING TO INFRINGE UPON THE WESTERN CWA. THERE WAS A FEW THUNDERSTORMS NOTED ON RADAR MOVING NORTHWESTWARD INTO THE LOWER TRANS PECOS REGION...THAT WERE FORTUNATELY ON THE WEAK SIDE. EXPECT SHOWERS AND THUNDERSTORMS TO BECOME MORE WIDESPREAD OVER THE CWA AS THE ABOVE FEATURES COINCIDE OVER THE CWA. ENHANCEMENTS ARE ALREADY APPEARING ON IR SATELLITE IMAGERY AND PORTEND THINGS TO COME. DESPITE THE STRONG HEIGHT FALLS...THINK THE FRONT WILL PUSH INTO THE AREA AND NOT LIFT VERY FAR NORTHWARD AS PRECIPITATION WILL LIKELY PREVENT THIS. DO THINK WE COULD SEE A SURFACE LOW TREK EASTWARD ACROSS THE STOCKTON PLATEAU...OR A LITTLE FURTHER SOUTH ACROSS THE BIG BEND REGION. EITHER WAY...THINK WE/LL SEE ENOUGH INSTABILITY FOR SEVERE STORMS IN WAA/DIFFLUENT UPPER FLOW PATTERN... COUPLED WITH STRONG MID LEVEL SUPPORT AND FAVORABLE UPPER JET DYNAMICS. LAPSE RATES STEEPENING TO AROUND 7.5 TO 8 C/KM AND 0 TO 6 KM BULK SHEAR VECTORS WILL LIKELY AID IN THE DEVELOPMENT OF STRONG TSRA WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. LOCATIONS FROM THE STOCKTON PLATEAU...SOUTH TO THE BIG BEND REGION...THEN EASTWARD THROUGH THE LOWER TRANS PECOS WILL BE IN THE WARM SECTOR AND WILL SEE SBCAPE OVER 2000 J/KG THIS AFTERNOON DEPENDING ON THE PROGRESS OF THE FRONT. ISOLATED TORNADOES IN THE WARM SECTOR OR IMMEDIATELY BEHIND THE FRONTAL BOUNDARY WILL BE POSSIBLE. HEAVY RAINFALL WILL ALSO BE A CONCERN...ESPECIALLY OVER THE WESTERN LOW ROLLING PLAINS WHERE BETTER MOISTURE WILL RESIDE. WILL MENTION THE POSSIBILITY OF SEVERE STORMS AND HEAVY RAIN IN THE ZONES...AND INCLUDE THE POSSIBILITY OF LOCALIZED FLASH FLOODING IN THE HWO. THINK MOST OF THE CONVECTION WILL EXIT THE AREA THIS EVENING AS FRONT SETTLES SOUTH AND BEST DYNAMICS/MOISTURE ARE SHUNTED EAST. WENT WITH FAIRLY CHILLY LOWS TONIGHT AS SKIES WILL CLEAR FROM WEST TO EAST AND HIGH PRESSURE MOVES INTO THE CWA. .LONG TERM... BY EARLY SATURDAY MID LEVEL LOW WILL BE LIFTING NE THRU SRN PLAINS WITH MUCH DRIER LOW LEVEL AIR INFILTRATING SE NM/W TX. LIGHTISH DOWNSLOPE WIND AND 85H TEMPS NEAR 15C SHOULD MAKE FOR A PLEASANT DAY WITH THE CLEARING SKIES. MID LEVEL FLOW QUICKLY BACKS TO W SUNDAY BUT GRADIENT REMAINS LACKING AND WITH THCK WARMING TEMPS WILL BE BACK INTO THE U70S AND 80S FOR THE MOST PART. ZONAL MID LEVEL FLOW FROM INTER MTN W INTO THE CENTRAL PLAINS WILL BUCKLE MONDAY AS STRONG SHRTWV TROF MOVES THRU THE INTER MTN W. THIS WILL RESULT IN DEEPENING SFC LOW INVOF WRN KS AND ORGANIZING SLY FLOW S INTO W TX. BY 12Z TUESDAY MSTR WILL HAVE A HAD AMPLE TIME TO SURGE NW THRU PB IN ADVANCE OF COLD FRONT. ATTP W TX/SE NM WILL BE TOO FAR S FOR SHRTWV ENERGY AND FRONT WILL SURGE S AS AFOREMENTIONED SHRTWV TROF IS FCST BY GFS TO DEEPEN AS IT MOVES INTO THE GREAT LAKES REGION. FCST WILL REFLECT COOLING TREND MONDAY TO TUESDAY. WEDNESDAY-THURSDAY WILL BE TRANSITION DAYS WITH CWFA WITHIN WARM SECTOR...BUT PROBABLY ON THE W SIDE OF MST AXIS/DRYLINE. MEANWHILE MID LEVEL RIDGE WILL DEVELOP ACRS THE WRN 1/3 OF CONUS AS BROAD CYCLONIC FLOW EVOLVES ACRS ERN CONUS. THIS WILL FAVOR ADDITIONAL FRONTS PUSHING S THRU SE NM/W TX WITH GFS CONTINUING TO ADVERTISE FROPA EARLY FRIDAY. IF CLOUDS HOLD IN WAKE OF FRONT TEMPS COULD BE WELL BELOW NORMAL. && .FIRE WEATHER... MINIMUM AFTERNOON RH/S COULD DIP TO THE 5 TO 10 PERCENT RANGE FROM THE VAN HORN AREA...SOUTHWARD ACROSS THE MARFA PLATEAU...PRESIDIO VALLEY...AND BIG BEND REGION. 20 FOOT WIND SPEEDS COULD EXCEED 20 MPH FOR A PERIOD OF TIME THIS AFTERNOON...BUT THE DURATION IS NOT EXPECTED TO BE LONG ENOUGH FOR A RED FLAG WARNING. BESIDES...THE SOUTHWARD PROGRESS OF A COLD FRONT MAY BE FAST ENOUGH TO ALLOW FOR INCREASING RH/S DURING THE LATE AFTERNOON. THERE WILL BE A GOOD CHANCE OF WETTING RAIN OVER MOST OF THE REST OF THE AREA THROUGH TODAY...BEFORE CHILLY TEMPERATURES TONIGHT ALLOW FOR GOOD OR BETTER RECOVERY AREAWIDE. IT WILL REMAIN FAIRLY DRY OVER MUCH OF THE HIGHER TERRAIN OF SOUTHEAST NEW MEXICO AND WEST TEXAS SATURDAY...HOWEVER 20 FOOT WIND SPEEDS ARE EXPECTED TO REMAIN BELOW 20 MPH. A FEW LOCATIONS IN THE GUADALUPE MOUNTAINS COULD SEE 20 FOOT WIND SPEEDS AROUND 20 MPH FOR A FEW HOURS...HOWEVER THE DURATION OF THESE WINDS...AND THE HIGH MOISTURE CONTENT OF LIVE FUELS WILL PRECLUDE THE ISSUANCE OF A FIRE WEATHER WATCH. POOR RECOVERY CAN BE EXPECTED IN THE SAME AREAS SATURDAY NIGHT AS FRIDAY NIGHT. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 61 43 73 47 / 90 30 0 0 CARLSBAD NM 59 38 76 46 / 30 10 0 0 DRYDEN TX 75 51 78 51 / 50 40 0 0 FORT STOCKTON TX 70 47 78 51 / 50 20 0 0 GUADALUPE PASS TX 57 38 69 47 / 20 10 0 0 HOBBS NM 52 39 75 46 / 60 10 0 0 MARFA TX 68 33 70 38 / 10 10 0 0 MIDLAND INTL AIRPORT TX 63 42 72 46 / 70 20 0 0 ODESSA TX 59 43 74 48 / 70 20 0 0 WINK TX 62 43 79 48 / 50 10 0 0 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. &&
Hazardous weather outlook, Mar 30, 8:00 AM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 800 AM CDT FRI MAR 30 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-311300- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 800 AM CDT FRI MAR 30 2007 /700 AM MDT FRI MAR 30 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED GENERALLY ALONG AND EAST OF THE PECOS RIVER IN WEST TEXAS TODAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS FROM THESE STORMS...ALONG WITH ISOLATED TORNADOES. HEAVY RAINFALL...AND ISOLATED FLASH FLOODING WILL BE POSSIBLE TOO...BUT MAINLY OVER THE WESTERN LOW ROLLING PLAINS AND PERMIAN BASIN. DRY AND WARM CONDITIONS WILL PREVAIL FROM THE VAN HORN AREA...SOUTH ACROSS THE MARFA PLATEAU...AND INTO THE BIG BEND REGION THIS AFTERNOON. CONDITIONS WILL BE FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD IN THESE AREAS DUE TO GUSTY WEST WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY GUSTY WEST WINDS ARE EXPECTED IN THE GUADALUPE MOUNTAINS ON SATURDAY AFTERNOON AS DRY AIR REMAINS IN PLACE AND FIRE WEATHER CONCERNS REMAIN HIGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY. STORM SPOTTER GROUPS... EMERGENCY MANAGEMENT OFFICIALS AND LAW ENFORCEMENT AGENCIES ACROSS FAR SOUTHEASTERN NEW MEXICO...PERMIAN BASIN...LOWER TRANS PECOS AND THE WESTERN LOW ROLLING PLAINS SHOULD MONITOR THE LATEST WEATHER STATEMENTS THROUGHOUT THE DAY. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Mar 30, 7:08 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
708 AM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 AM HAIL MIDLAND 32.00N 102.08W
03/30/2007 E1.00 INCH MIDLAND TX PUBLIC
QUARTER SIZE HAIL IN THE CRESTGATE SUBDIVISION OFF OF
MIDLAND DRIVE BY WALMART.
&&
74Special weather statement, Mar 30, 8:11 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 811 AM CDT FRI MAR 30 2007 NMZ027-028-033-034-TXZ045>048-050>053-058>063-067>070-075-082-258- 301515- CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-GAINES-ANDREWS- WINKLER-ECTOR-LOVING-WARD-CRANE-PECOS-SCURRY-BORDEN-DAWSON-HOWARD- MITCHELL-MARTIN-GLASSCOCK-MIDLAND-UPTON-REAGAN-TERRELL- REEVES COUNTY AND UPPER TRANS PECOS-GUADALUPE MOUNTAINS- 811 AM CDT FRI MAR 30 2007 ...A SEVERE THUNDERSTORM WATCH CONTINUES UNTIL 1 PM CDT /NOON MDT/... THUNDERSTORMS ARE EXPECTED TO BE WIDESPREAD ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS TODAY. ATMOSPHERIC CONDITIONS ARE FAVORABLE FOR THE PRODUCTION OF HAIL. THOUGH MOST STORMS WILL PRODUCE ONLY PEA TO MARBLE SIZED HAIL...A FEW STORMS WILL BECOME SEVERE WITH NICKEL TO QUARTER SIZED HAIL. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR LEA COUNTY IN NEW MEXICO AND MUCH OF WEST TEXAS THROUGH 1 PM CDT /NOON MDT/. 05
Local storm report, Mar 30, 8:44 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
844 AM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HAIL ODESSA 31.85N 102.37W
03/30/2007 E0.75 INCH ECTOR TX PUBLIC
3 BLOCKS FROM SCHLEMEYER FIELD IN ODESSA
&&
74Local storm report, Mar 30, 8:51 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
851 AM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HAIL 7 W ODESSA 31.85N 102.49W
03/30/2007 E1.75 INCH ECTOR TX PUBLIC
PENNY TO QUARTER SIZE HAIL WITH A FEW GOLFBALL SIZE
HAILSTONES THROWN IN. BROKE SOME WINDSOWS AROUND LOOP 338
AND YUKON.
&&
74Local storm report, Mar 30, 9:23 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
923 AM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HAIL KERMIT 31.85N 103.09W
03/30/2007 E0.75 INCH WINKLER TX TRAINED SPOTTER
0700 AM HAIL 3 W TARZAN 32.31N 102.03W
03/30/2007 E0.75 INCH MARTIN TX TRAINED SPOTTER
0630 AM HAIL 4 S SAND 32.64N 102.18W
03/30/2007 E0.75 INCH DAWSON TX TRAINED SPOTTER
&&
74Special weather statement, Mar 30, 10:46 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1046 AM CDT FRI MAR 30 2007 TXZ070-301615- REAGAN- 1046 AM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN REAGAN COUNTY. A STRONG THUNDERSTORM WAS LOCATED 10 MILES EAST OF STILES AT 1046 AM CDT...MOVING NORTHEAST AT 35 MPH. THIS STORM WILL AFFECT RURAL NORTHEASTERN REAGAN COUNTY AND FARM TO MARKET ROAD 2600. SMALL HAIL...WINDS AROUND 50 MPH AND FREQUENT LIGHTNING ARE POSSIBLE. A SEVERE THUNDERSTORM WARNING MAY BE REQUIRED AS STRENGTHENING OCCURS. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 5:26 AM CDT | Severe Thunderstorm Warning | MAF | Andrews | 49 min |
| Mar 30, 5:34 AM CDT | Severe Thunderstorm Warning | MAF | Terrell | 56 min |
| Mar 30, 5:52 AM CDT | Severe Thunderstorm Warning | MAF | Midland | 23 min |
| Mar 30, 6:18 AM CDT | Severe Thunderstorm Warning | MAF | Dawson | 42 min |
| Mar 30, 6:25 AM CDT | Severe Thunderstorm Warning | MAF | Martin | 65 min |
| Mar 30, 6:57 AM CDT | Severe Thunderstorm Warning | MAF | Dawson | 50 min |
| Mar 30, 7:18 AM CDT | Severe Thunderstorm Warning | MAF | Winkler | 57 min |
| Mar 30, 7:21 AM CDT | Severe Thunderstorm Warning | MAF | Borden | 24 min |
| Mar 30, 7:23 AM CDT | Severe Thunderstorm Warning | MAF | Andrews | 67 min |
| Mar 30, 7:38 AM CDT | Flash Flood Warning | MAF | Andrews | 3 hr |
| Mar 30, 8:38 AM CDT | Severe Thunderstorm Warning | MAF | Ector | 37 min |
| Mar 30, 8:44 AM CDT | Severe Thunderstorm Warning | MAF | Andrews | 46 min |
| Mar 30, 8:53 AM CDT | Severe Thunderstorm Warning | MAF | Howard | 26 min |
| Mar 30, 8:57 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 63 min |
| Mar 30, 9:12 AM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| Mar 30, 9:58 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 62 min |
| Mar 30, 10:31 AM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 59 min |
| Mar 30, 11:04 AM CDT | Tornado Warning | MAF | Mitchell | 16 min |
| Mar 30, 2:19 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 41 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.